University Links: Home Page | Site Map
Covenant University Repository

Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation

Edeki, S.O. and Akinlabi, G. O. and Adeosun, S. A. (2016) Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation. Communications in Mathematics and Applications, 7 (1). pp. 1-10. ISSN 0975-8607

[img] PDF
Download (177Kb)

Abstract

Fractional Schrödinger equation is a basic equation in fractional quantum mechanics. In this paper, we consider both analytic and numerical solutions of time-fractional linear Schrödinger Equations. This is done via a proposed semi-analytical method upon the modification of the classical Differential Transformation Method (DTM). Some illustrative examples are used; the results obtained converge faster to their exact forms. This shows that this modified version is very efficient, and reliable; as less computational work is involved, even without given up accuracy. Therefore, it is strongly recommended for both linear and nonlinear time-fractional partial differential equations (PDEs) with applications in other areas of applied sciences, management, and finance.

Item Type: Article
Uncontrolled Keywords: Time-fractional differential equations; Modified DTM; Schrödinger Equations; Analytical solutions
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 24 Jan 2017 10:36
Last Modified: 24 Jan 2017 10:36
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/7649

Actions (login required)

View Item View Item